18 Endeavor, Suite 200, Irvine, CA

Follow-up Question – Tyndall or Injector?

Cosmetic Treatments QuestionsCategory: BeloteroFollow-up Question – Tyndall or Injector?
A patient asked 4 years ago
Per my previous mail, below will show you the results from my filler (under eye) injection to help determine whether this may be tyndall related or injector related. This was 2.5 months after injection from a local Medispa. It’s been over a year now and slightly better in left eye; however, the swelling was so significant that the wrinkles are now much worse. I’ve tried to get them to rectify the situation to no avail. No return calls and was given Arnika and allergy medicine (I do not have allergies).
1 Answers
Dr. Elham Jafari Staff answered 4 years ago

Excessive filler under the eyes

 
Dear Kella, thank you for your question. In my opinion, the fullness under your eyes that persists after more than 2 months since the treatment is excessive filler. You need to go back to your provider for a follow up and ask them to remove the excess amount of filler with hyaluronidase (the enzyme that breaks down and dissolve the hyaluronic acid filler.) I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]